Female college students were admitted to hospital with liver damage, fatigue and vomiting caused by cold and 8 kinds of drugs

category:Society
 Female college students were admitted to hospital with liver damage, fatigue and vomiting caused by cold and 8 kinds of drugs


Changsha News Changsha freshman Liu Ting (a pseudonym) recently caught a cold, headache, fever, sore throat, all over the body. After the successive use of Ganmaoling, Cefradine, Shuanghuanglian Oral Liquid, Tongxuan Lifei Tablet and Shangfengting Capsule, Liu Ting developed symptoms of general weakness, nausea and vomiting, and was diagnosed as drug-induced liver damage after visiting the hospital.

According to reports, Liu Ting suffered from headache, fever, sore throat, nasal obstruction and other cold symptoms on January 11, because she had not had such a severe cold for several years. Some panic patients first went to the school clinic. The doctors gave her cold inspiration and ibuprofen. Two days later, Liu Ting went to the pharmacy and bought cefradine, Shuanghuanglian oral liquid, Tongxuan Lifei tablet and Shangfengting capsule because of no obvious improvement in symptoms. After taking these drugs, she still had symptoms of low fever, sore throat and nasal obstruction. She went to the clinic near the school and received intravenous infusion of cephalosporin and antiviral drugs.

Unexpectedly, Liu Tings fever symptoms alleviated, but there were fatigue, nausea, vomiting and other discomforts. Father knows and rushes her to the hospital. The liver function index of Liu Ting was abnormal, and the glutamic-pyruvic transaminase and glutamic-oxaloacetic transaminase were about 10 times higher than the normal value. After improving the relevant examinations, the doctor diagnosed drug-induced liver damage and suggested that Liu Ting be admitted to hospital for treatment. Liu Ting received liver protection treatment after admission. At present, liver function has gradually recovered.

Wang Sai, deputy chief physician of digestive medicine, said that bacterial and viral infections after a cold could have caused liver function damage, while patients could take a variety of drugs in a short time, some excessive drug components would increase the burden of the liver and cause liver dysfunction; and drugs could also interact to further aggravate liver damage, and severe patients could lead to acute liver failure.

Source: Han Jiapeng_NN9841, Responsible Editor of Xiaoxiang Morning News